Alert archive / Pennsylvania / Freeze Watches in 2009

Freeze Watch 1, NWS Philadelphia/Mount Holly

October 10, 2009Sussex County, New Jersey; Carbon County, Monroe County, Pennsylvania

NWS Philadelphia/Mount Holly issued this freeze watch at Oct 10, 2009, 2:27 PM EDT for Sussex County, New Jersey; Carbon County, Monroe County, Pennsylvania. It took effect at Oct 12, 2009, 2:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 10, 2009, 2:27 PM EDT (18:27 UTC)
In effect from
Oct 12, 2009, 2:00 AM EDT
Expired
Oct 11, 2009, 5:01 AM EDT
In force
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, NJ, Carbon County, PA, Monroe County, PA

The radar

The Philadelphia radar (KDIX), 140 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.5 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2009-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2009-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -126 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
-126 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KPHI 101827
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
227 PM EDT SAT OCT 10 2009

NJZ001-PAZ054-055-111000-
/O.NEW.KPHI.FZ.A.0001.091012T0600Z-091012T1200Z/
/O.CON.KPHI.FR.Y.0007.091011T0600Z-091011T1200Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
227 PM EDT SAT OCT 10 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST 
ADVISORY WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. A
FREEZE WATCH IS ALSO IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING.

COOLER AND DRIER AIR HAS OVERSPREAD THE SOUTHERN POCONOS AND
NORTHERN NEW JERSEY. SKIES WILL BECOME CLEAR TONIGHT AND THIS
WILL PROMOTE COLD TEMPERATURES AND FROST FORMATION. A MORE
WIDESPREAD KILLING FROST WITH FREEZING TEMPERATURES COULD OCCUR
SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
2 follow-up statements
000 
WWUS71 KPHI 110633
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
233 AM EDT SUN OCT 11 2009

NJZ001-PAZ054-055-111800-
/O.UPG.KPHI.FZ.A.0001.091012T0600Z-091012T1200Z/
/O.NEW.KPHI.FZ.W.0002.091012T0200Z-091012T1100Z/
/O.CON.KPHI.FR.Y.0007.000000T0000Z-091011T1200Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
233 AM EDT SUN OCT 11 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EDT
MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FROST ADVISORY
REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

VERY COOL DRY AIR WILL REMAIN OVER THE REGION THROUGH TONIGHT.
THERE WAS SOME SCATTERED FROST THIS MORNING. HOWEVER, IT WILL BE
EVEN COLDER TONIGHT UNDER MOSTLY CLEAR SKIES ALONG WITH LIGHT
WINDS. LOW TEMPERATURES ARE FORECAST TO BE IN THE LOWER 30S. 

EARLY MONDAY MORNING...SKIES WILL BECOME PARTLY CLOUDY KEEPING
TEMPERATURES FROM GETTING COLDER.

WIDESPREAD FROST AND SCATTERED AREAS WITH FREEZING TEMPERATURES
ARE EXPECTED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NJZ007>010-PAZ060>062-069-111800-
/O.NEW.KPHI.FR.Y.0008.091012T0200Z-091012T1100Z/
WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON-BUCKS-
INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...READING...ALLENTOWN...BETHLEHEM...EASTON...
DOYLESTOWN
233 AM EDT SUN OCT 11 2009

...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EDT
MONDAY. 

COOL DRY AIR WILL REMAIN OVER THE REGION THROUGH TONIGHT. THIS
COOL AIR WILL COMBINE WITH LIGHT WINDS AND MOSTLY CLEAR SKIES
TONIGHT TO ALLOW AREAS OF FROST TO FORM. TEMPERATURES ARE FORECAST
TO DIP TO THE MID AND UPPER 30S. EARLY MONDAY MORNING, SOME CLOUDS
WILL ARRIVE AND KEEP TEMPERATURES FROM GETTING ANY COLDER.

WIDESPREAD FROST AND SCATTERED AREAS WITH FREEZING TEMPERATURES
ARE EXPECTED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
000 
WWUS71 KPHI 110902 CCA
NPWPHI

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
501 AM EDT SUN OCT 11 2009

NJZ001-PAZ054-055-112045-
/O.UPG.KPHI.FZ.A.0001.091012T0600Z-091012T1200Z/
/O.NEW.KPHI.FZ.W.0002.091012T0200Z-091012T1100Z/
/O.CON.KPHI.FR.Y.0007.000000T0000Z-091011T1200Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
501 AM EDT SUN OCT 11 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EDT
MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FROST ADVISORY
REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

VERY COOL DRY AIR WILL REMAIN OVER THE REGION THROUGH TONIGHT.
THERE WAS SOME SCATTERED FROST THIS MORNING. HOWEVER, IT WILL BE
EVEN COLDER TONIGHT UNDER MOSTLY CLEAR SKIES ALONG WITH LIGHT
WINDS. LOW TEMPERATURES ARE FORECAST TO BE IN THE LOWER 30S. 

EARLY MONDAY MORNING...SKIES WILL BECOME PARTLY CLOUDY KEEPING
TEMPERATURES FROM GETTING COLDER.

WIDESPREAD FROST AND SCATTERED AREAS WITH FREEZING TEMPERATURES
ARE EXPECTED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NJZ007>010-PAZ060>062-069-112045-
/O.COR.KPHI.FR.Y.0008.091012T0200Z-091012T1100Z/
WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON-BUCKS-
INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...READING...ALLENTOWN...BETHLEHEM...EASTON...
DOYLESTOWN
501 AM EDT SUN OCT 11 2009

...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EDT
MONDAY. 

COOL DRY AIR WILL REMAIN OVER THE REGION THROUGH TONIGHT. THIS
COOL AIR WILL COMBINE WITH LIGHT WINDS AND MOSTLY CLEAR SKIES
TONIGHT TO ALLOW AREAS OF FROST TO FORM. TEMPERATURES ARE FORECAST
TO DIP TO THE MID AND UPPER 30S. EARLY MONDAY MORNING, SOME CLOUDS
WILL ARRIVE AND KEEP TEMPERATURES FROM GETTING ANY COLDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freeze watch went out at Oct 10, 10:34 AM EDT, 3 hours 53 minutes earlier.

Area forecast discussion, Oct 10, 10:34 AM EDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1034 AM EDT SAT OCT 10 2009

.SYNOPSIS...
A COLD FRONT WILL CROSS OUR AREA FROM THE NORTHWEST THIS MORNING.
HIGH PRESSURE WILL THEN BUILD INTO OVER THE REGION THROUGH SUNDAY
AND OFF THE COAST MONDAY. THE NEXT COLD FRONT WILL MOVE THROUGH
FROM THE NORTHWEST TUESDAY MORNING, THEN CANADIAN HIGH PRESSURE
WILL BUILD OVER THE REGION THROUGH THURSDAY WITH AN UNSEASONABLY
CHILLY AIRMASS. A LOW PRESSURE SYSTEM WILL FOLLOW FOR FRIDAY.

&&

.NEAR TERM /THROUGH TODAY/...
THE COLD FRONT CONTINUES TO CROSS OUR AREA THIS MORNING AND WILL
MOVE OFF TO THE SOUTH AND EAST THIS AFTERNOON. A FEW LIGHT SHOWERS
OR SPRINKLES ACCOMPANYING THE FRONT WILL END FROM NORTHWEST TO
SOUTHEAST AS DRIER AIR MOVES IN. THE LIGHT PRECIPITATION IS
EXPECTED TO END BY AFTERNOON FROM THE PHILLY METROPOLITAN AREA NORTH
AND WEST, BUT COULD LINGER INTO THE AFTERNOON TO THE SOUTH AND EAST.
SKIES WILL BEGIN TO CLEAR THIS AFTERNOON FROM THE NORTH AND WEST.
THE VERY MILD AIR AHEAD OF THE FRONT WILL BE REPLACED BY MUCH COOLER
AIR BEHIND THE FRONT. TEMPERATURES ARE ALREADY FALLING OVER MOST
SECTIONS OF PA AND WILL BECOME STEADY AND THEN START TO SLOWLY FALL
DURING THE EXT FEW HOURS ELSEWHERE.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY/...
A FROST ADVISORY HAS BEEN ISSUED FOR THE POCONOS IN PA AND FOR
SUSSEX COUNTY NJ. THE DRY AIR SHOULD BE OVER THE REGION BY
TONIGHT. THEN WITH CLEAR SKIES AND LIGHT WINDS, TEMPS SHOULD DROP
TO THE DEWPOINTS WHICH SHOULD BE IN THE 30S NORTH. THIS MEANS
SCATTERED FROST SHOULD FORM AND FOR THIS REASON THE FROST ADVISORY
HAS BEEN ISSUED. FROST IS NOT UNUSUAL THIS TIME OF YEAR AS THE
NORMAL LOW AT MPO IS 38. OVER THE REST OF THE AREA, SKIES WILL
ALSO CLEAR BUT DEWPOINTS WILL HAVE A HARD TIME DROPPING BELOW 40,
SO NO FROST IS EXPECTED. I DID CUT GUIDANCE MET AND MAV A COUPLE
DEGREES DUE TO NEAR IDEAL RADIATIONAL COOLING SHOULD DEVELOP.

AS HIGH PRESSURE CONTINUES TO BUILD OVER THE REGION SUNDAY AND
SUNDAY NIGHT, SKIES SHOULD BE MOSTLY CLEAR AS EVEN COOLER AIR
ARRIVES WITH DEWPOINTS DROPPING TO THE 30S ALL AREAS WITH 20S
NORTH. MAV/MET TEMPS CLOSE AND ACCEPTED SUNDAY.

SUNDAY NIGHT SHOULD AGAIN SEE NEAR IDEAL RADIATION COOLING WITH
THE CENTER OF THE HIGH DIRECTLY OVERHEAD. GUIDANCE MINS SUGGEST
FROST MAINLY N/W OF PHL, HOWEVER, THE MODEL SFC TEMPS AND
DEWPOINTS IMPLY COLDER THAN THE MET/MAV GUIDANCE AND CONSIDERING
1000-850 THICKNESSES I AGREE IT SHOULD BE A BIT COLDER THAN
GUIDANCE AGAIN. CONSIDERING THE TEMPS I AM FCSTING, I PUT IN
WIDESPREAD FROST NORTH AND SCATTERED FROST AS FAR SOUTH AS ILG.

HEADLINES FOR FROST COULD EVENTUALLY BE NEEDED N OR ILG WITH A
FREEZE POSSIBLE IN PARTS OF THE POCONOS AND NW NJ.

ON MONDAY, THE HIGH MOVES OFF TO THE EAST. HIGH CLOUDS SHOULD
SPREAD IN FROM THE WEST.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
HPC GUIDANCE WAS GENERALLY USED. HOWEVER, THE FCST HAS BEEN
MODIFIED A BIT TO REFLECT THE NATURE OF THE NEWLY ARRIVING AIRMASS
AS DEPICTED ON THE 00Z MODELS. WITH THE FRONT MOVING THROUGH EARLY
TUESDAY, THERE COULD BE SHOWERS, OTHERWISE, IT SHOULD BE DRY AND
VERY COOL THROUGH MID WEEK. ON FRIDAY, LOW PRESSURE AND ITS
ASSOCIATED FRONTS WILL AFFECT THE REGION WITH THE POSSIBILITY OF
RAIN.

&&

.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

SHOWERS CONTINUE TO CROSS THE REGION AND WILL SLOWLY MOVE OUT FROM
NORTHWEST TO SOUTHEAST. MOST AREAS WILL REMAIN VFR BUT THERE WILL
BE SOME MVFR CIGS AT TIMES IN THE SHOWERS.

WINDS HAVE SHIFTED TO A NORTHWEST DIRECTION AT ALL SITES THIS
MORNING AND WILL BECOME QUITE GUSTY THIS AFTERNOON AND INTO THE
EARLY EVENING.

.OUTLOOK...
MORE RESTRICTIONS TO CEILINGS AND/OR VISIBILITIES COULD OCCUR ON
TUESDAY WITH THE PASSAGE OF THE NEXT COLD FRONT.

&&

.MARINE...
SMALL CRAFT ADVISORY WILL CONTINUE WITH NO ANTICIPATED CHANGES FOR
TODAY. THE COLD FRONT CURRENTLY CROSSING THE AREA WILL MOVE OFF TO
THE SOUTH AND EAST LATER TODAY. WINDS WILL BECOME NORTHWEST AND
INCREASE TO 15 TO 25 KT WITH GUSTS UP TO 30 KT ON THE OCEAN AND
GUSTS UP TO 25 KT ON THE BAY.

HIGH PRESSURE WILL THEN BUILD OVER THE REGION ON SUNDAY AND HANG
AROUND THROUGH MONDAY. ANOTHER COLD FRONT IS EXPECTED TO CROSS THE
AREA TUESDAY. WINDS WILL INCREASE ONCE AGAIN AND A SMALL CRAFT
ADVISORY MAY BE NEEDED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FROST ADVISORY FROM 2 AM TO 8 AM EDT SUNDAY FOR PAZ054-055.
NJ...FROST ADVISORY FROM 2 AM TO 8 AM EDT SUNDAY FOR NJZ001.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR ANZ430-
     431-450>455.

&&

SYNOPSIS...STAUBER
NEAR TERM...STAUBER/RPW
SHORT TERM...STAUBER
LONG TERM...STAUBER
AVIATION...MEOLA/RPW
MARINE...MEOLA/RPW
Hazardous weather outlook, Oct 10, 2:57 AM EDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
257 AM EDT SAT OCT 10 2009

NJZ001-PAZ054-055-111000-
SUSSEX-CARBON-MONROE-
257 AM EDT SAT OCT 10 2009

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 FROST ADVISORY FOR SCATTERED AREAS OF FROST TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

WIDESPREAD FROST IS EXPECTED SUNDAY NIGHT AND A KILLING FROST IS
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007>010-012-015-PAZ060>062-067>069-111000-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
257 AM EDT SAT OCT 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED AREAS OF FROST ARE EXPECTED SUNDAY NIGHT. SOME AREAS COULD
SEE A KILLING FROST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-NJZ013-016>023-027-PAZ070-111000-
NEW CASTLE-CECIL-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-DELAWARE-
257 AM EDT SAT OCT 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED AREAS OF FROST ARE EXPECTED SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ071-111000-
PHILADELPHIA-
257 AM EDT SAT OCT 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE FAR NORTHERN AND WESTERN PARTS OF THE CITY COULD SEE SCATTERED
FROST SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ012-015-019-020-NJZ014-024>026-111000-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
257 AM EDT SAT OCT 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-111000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
257 AM EDT SAT OCT 10 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 2:57 AM EDTFrost AdvisoryPHISussex29 hr

Nearby

Freeze Watches in Pennsylvania, 2009Freeze Watches in New Jersey, 2009Every freeze watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.